# SDR SWAA2025043055804

- Difficulty date: April 1, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B BODY FAIRING AT LOWER FUSELAGE 2025-238170<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189334; DUE DATE: 26/JAN/26.;[02] TOOL USED SCALE PN: SCA-301; SN: AE-41435; DUE DATE: 11/APR/25.;[03] TOOL USED MULTIMETER P/N: FLUKE 1587 FC ; S/N: 65290048 ; DUE DATE: 07-N0V-25;[04] REPAIRED ACCESS PANEL 193B BODY FAIRING AT LOWER FUSELAGE IAW IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2 . SEE INDIVIDUAL SIGNOFFS BELOW.;[05] JOB COMPLETED.
